# SDR FDEA2020082631873

- Difficulty date: August 13, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA316399
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , CENTER FLOOR PANEL #283BF FOUND DELAMINATED AT   ZONE 280 STATION 1561 - 1641 . DELAMINATED MAIN DECK CARGO COMPARTMENT CENTER FLOOR PANEL #283BF AT ZONE 280  STATION 1561 TO STATION 1641 REMOVED AS PER AMM 53-21-01-4 . FLOOR PANEL 283BF   FABRICATED AS PER  DRAWING SRZ -25-005 REVISION R . FLOOR PANEL 283BF   INSTALLED AS PER AMM 53-21-01-4 . REPAIR CLASIFIED AS MAJOR PER GMM 6-2-100 .
